I am a male in his mid twenties and suffer from bad anxiety, depression and ocd. I used to take 20mg of prozac everyday years ago and it more or less eliminated the anxiety, depression and ocd. It made me in to a confident happy non anxious person. I would love to go back to feeling this way so that I could get rid of a lot of my mental health problems and feel happier in my life. But I also have memories of prozac making it difficult for me to maintain an erection. But I also remember in the morning's I would still have morning wood even on prozac. I also have been a bit of an excessive master bater for years even when I was on prozac. I have just started to realize that constant masturbation especially to pornographic content seems to make it more difficult for me to get and maintain an erection. If I take a break from masturbating for maybe a week or so I notice the erections are back to perfectly working order. The reason I am telling you this is do you think it is maybe a possibility that it was the excessive masturbation that was causing my erection problems and not the prozac at all? Or do you think that the prozac was still the main cause or played a part in it? I know a man who is taking 60mg of prozac a day and is just happily married and he says he has no problem with erections on prozac. I was thinking about going back on prozac and taking it for a week and see how it effects my erections. If I don't notice any problems then I will continue to take it. But if I notice it is causing problems in that department I will stop taking it. Do you think this sounds like a good idea?
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2011 • 5 answers
Posted 25 Jun 2011 • 7 answers
Posted 17 Dec 2013 • 2 answers
Posted 2 May 2015 • 4 answers
Posted 28 Jun 2017 • 3 answers